# SDR SWAA982748

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FIXED L/E AT NR 4 SLAT O/B AUX TRACK, CUTOUT HAS A STOP DRILLED CRACK.  REMOVED CRACK AREA, FABRICATED DOUBLER AND FILLER PER SWA TR T1-251-008.
